# SDR MASA200400400

- Difficulty date: July 14, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 299 hours, 247 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6410 PHX-COS.  THE CREW REPORTED A LEFT EMERGENCY DOOR CAUTION MESSAGE.  THE DOOR WAS CHECKED FOR SECURITY WITH NO DEFECTS NOTED AND THE INDICATION SYSTEM WAS DEFERRED.  RESECURED TARGET.  OPS CHECK GOOD, NO PARTS USED.
